# SDR USAA2012122400011

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 23,874 hours, 10,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 12C SEAT MOUNTED AISLE LIGHT IS HANGING LOOSE.  MAINTENANCE RE-SECURED EMERGENCY LIGHT AS REQUIRED.
